MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 SCP ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP 500MM; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 SCP ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP 500MM; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland has received a report of a scp electrical remote-controlled tubing clamp 500mm not working during a procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H10: livanova deutschland manufactures the s5 erc tubing clamp.The incident occurred in united kingdom.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
The affected part was returned to manufacturer's site for a detailed investigation: the unit was disinfected, opened, cleaned, checked and tested.A loud noise was heard during erc opening and closing.To fix the issue, the motor area of the erc was cleaned, lubricated and greased.Subsequent functional verification testing was completed without further issues and the unit was returned to service.Complaints database analysis revealed that no similar event on this device occurred since its installation in 2017.Based on investigation results and similar complaints, the reported event could be due to: - residues of dried fluids on the shafts, which obstruct the movements, generating noise; - wear of the unit ball bearing.

Brand Name
S5 SCP ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP 500MM
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16767216
Report Number9611109-2023-00179
Device Sequence Number3252328
Product Code DWA
UDI-Device Identifier04033817900887
UDI-Public010403381790088711180108
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date07/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown